# SDR HNAA2020071300192

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 49,849 hours, 42,983 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT GOT BLD 1 LEAK MSG.  FOLLOWED QRH AND MSG EXTINGUISHED AFTER A COUPLE MINUTES. MAINTENANCE: PERFORMED EMB FIM TASK 36-20-00-810-801A, BLOCKS 1,9,10 AND 11.  NO DEFECTS NOTED.  GROUND RAN HIGH POWER BOTH ENGINES W/ BLEEDS ON FOR 35 MINUTES.  OPS CHECK GOOD.  NO BLEED LEAK MESSAGES AT THIS TIME.  OK FOR CONTINUED SERVICE.
